# SDR AWXA200100557

- Difficulty date: September 13, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N517048
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - "C" - CORROSION FOUND AROUND NUTPLATES ON L-1 DOOR THROUGH SUPPORT ANGLE, BS 370, LBL 60, WL 208. MAINTENANCE REMOVED SUPPORT ANGLE AND REPLACED WITH NEW PART IAW B757 SRM 51-20-01, PG 1.
